Economics at your fingertips  

GMM estimation of stochastic frontier model with endogenous regressors

Kien Tran () and Mike Tsionas

Economics Letters, 2013, vol. 118, issue 1, 233-236

Abstract: A convenient and simple GMM procedure for estimating stochastic frontier models in the presence of endogenous regressors is proposed. Monte Carlo simulations show that the proposed estimator works very well in finite samples. We apply the proposed method to panel data of Norwegian dairy farms to illustrate the usefulness of the proposed approach.

Keywords: Endogeneity; Generalized method of moments; Maximum likelihood; Technical efficiency (search for similar items in EconPapers)
JEL-codes: C13 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (25) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.econlet.2012.10.028

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-05-25
Handle: RePEc:eee:ecolet:v:118:y:2013:i:1:p:233-236